MathSciNet Relay Station
MathSciNet bibliographic data
MR2728164 34K10 (34K30 34K45 47N20)
Wang, JinRong; Wei, W. A class of nonlocal impulsive problems for integrodifferential equations in Banach spaces. Results Math. 58 (2010), no. 3-4, 379–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement